# SDR AALA20070735

- Difficulty date: April 23, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N948TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49575
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Condition: Inoperative
- Location: Yaw Damper
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T2265/23APR ORD TO PVR - AT FLIGHT LEVEL 320 BOTH AUTOPILOTS AND YAW DAMPER INOPERATIVE.  LANDED DFW WITHOUT INCIDENT.  REPLACED ELEVATOR SERVO.  SYSTEM GROUND CHECKED NORMAL OPERATION.
